# SDR USAA920080018

- Difficulty date: December 9, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 42,734 hours, 17,117 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 146N6603183
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - CORROSION ON AFT CARGO DOOR INTERCOSTAL WEB, BS 1420, S24R - S25R.  REPLACED AFT CARGO DOOR INTERCOSTAL WEB, BS 1420, S24R - S25R IAW B757 SRM 51-40-02.
